Location: Bowdoin / Bradley A. Hartlaub

Mathematics

Manuel Reyes

Assistant Professor of Mathematics

On leave for the spring 2015 semester.

Contact Information

mreyes2@bowdoin.edu
207-725-3574
Mathematics
104 Searles Science Building





Manuel Reyes: Bowdoin College

Education

  • Ph.D. University of California, Berkeley
  • B.S. Westmont College

Research Interests

  • Algebra: ring theory, module theory, noncommutative (algebraic) geometry, operator algebras, category theory, and interactions between these topics.




Obstructing extensions of the functor Spec to noncommutative rings, to appear in Israel J. Math., arXiv:1101.2239 [math.RA].

Noncommutative generalizations of theorems of Cohen and Kaplansky, to appear in Algebr. Represent. Theory, arXiv:1007.3701 [math.RA].

A one-sided Prime Ideal Principle for noncommutative rings, J. Alg. Appl. 9 (2010), no. 6, pp. 877 919.

Oka and Ako ideal families in commutative rings (with T. Y. Lam), Rings, Modules, and Rep- resentations, 263 288, Contemp. Math., 480, Amer. Math. Soc., Providence, RI, 2009.

A Prime Ideal Principle in commutative algebra (with T. Y. Lam), J. Algebra 319 (2008), no. 7, pp. 3006-3027.



Complete CV (PDF)PDF

Personal page: http://bowdoin.edu/~reyes/